# SDR BMAC07002

- Difficulty date: April 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N530PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 732
- Engine: Garrtt TPE33110UG
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Wrong Part
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH PHASE AT BED UNABLE TO GET GREEN LIGHT ON RT MAIN AND NOSE. SWAPPED BULBS AND FINALLY GOT GREEN LIGHT ON RT MAIN. STILL NO RED OR GREEN LIGHT ON NOSE. PROCEEDED WITH CHECK LIST AND LANDED UNEVENTFULLY. INSTALLED GEAR LOCK PINS. MAINT FOUND INCORRECT BULB INSTALLED, AND REPLACED ALL 12 BULBS IN THE INDICATOR, OPS CHECKED GOOD. PERFORMED GEAR SWINGS AND OPS CHECKED GOOD.
